Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 36:1(2008) 39-46

On the Fekete-Szegö Problem for Certain Subclasses of Analytic Functions

T. N. Shanmugam, S. Kavitha, and S. Sivasubramanian

Abstract.  In this present investigation, the authors obtain Fekete-Szegö's inequality for certain normalized analytic functions f(z) defined on the open unit disk for which , . <1 )$ lies in a region starlike with respect to $1$ and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by convolution are given. As a special case of this result, Fekete-Szeg\"{o}'s inequality for a class of functions defined through fractional derivatives is obtained. The motivation of this paper is to give a generalization of the Fekete-Szeg\"{o} inequalities obtained by Srivastava and Mishra.>

2000 Mathematics Subject Classification: 30C45.

Keywords: Analytic functions, Starlike functions, subordination, Coefficient problem, Fekete-Szegö inequality.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013.